# SDR IPXA2020052215601

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: F5357011123000
- Condition: Cracked
- Location: Verticle Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGVERT STAB R/H SIDE PANEL 323AR DAMAGED NUTPLATENO NUT PLATE DAMAGED - FOUND BRACKET CRACKED - REMOVED AND INSTALLED NEW BRACKET SRM 51-40-21
